# SDR SWIA2020032749475

- Difficulty date: February 21, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 40,899 hours, 36,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FASTENER SERVICE DOOR AFT FLOOR SUPPORT AT FS 349 RBL 42   (C-CHECK) RO 3/25/2020   REMOVED FASTENER FROM FLOOR SUPPORT, AFT OF SERVICE DOOR AT FS 349 RBL 42. BLENDED CORROSION ON FLOOR SUPPORT. NOMINAL 0.063, REMOVED 0.012, REMAINING 0.051. FOUND TO OUT OF LIMITS. REPAIRED IAW REO. SEE SHEET 2 OF REO FOR ADDITIONAL REQUIREMENTS. IAW BOMBARDIER CRJ 200 REO.
